# SDR SWAA2013041514848

- Difficulty date: April 10, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 12,792 hours, 7,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT MID CABIN BETWEEN OVERWING EMERGENCY EXIT BROKEN.  REPAIRED SIGN PER AMM.
